On Tilings with L-shaped Trominoes and Tetrominoes
Published in Discrete Mathematics, 313 (2013) 611–621
    Robert Sharp,
    Dustan Levenstein
    Matthew Chao

Tiling Deficient Boards with L-Pentominoes
    Akhil Upneja

Tiling Deficient Rectangles with T-Tetrominoes
    Shuxin Zhan

Transitivity of Infinite-Dimensional Extensions of Anosov Diffeomorphisms
    Zev Rosengarten
    Asaf Reich

Establishing a Metric in Max-Plus Geometry
Published in Rose Hulman Undergraduate Journal of Mathematics, Vol. 13,No. 2, Fall 2012
    Uri Carl
    Kevin W. O'Neill
    Nicholas Ryder

Imposing a Metric on  Rnmin,max
To appear in a volume of Contemporary Mathematics, AMS
    Jonathan Eskeldson
    Miriam Jaffe

Area Minimization in Normed Space
    Madeline Barnicle
    Nicholas Ryder
    Christoph Schlom

Discrepancy Theory and Connections to Convex Approximation
    Wilson Cheung
    Martin S. Copenhavr
    Joseph Ferrara

Some Positive Livsic-Like Results
    Walker Stern
    Winston Leslie

Behavior of Transient, Exhaustive Polling Systems with N Nodes
    J. Kraisler
    A. Zimmer